# SDR AWXA200100670

- Difficulty date: December 9, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 38,315 hours, 22,255 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921528A
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -C- DURING C-13 CHECK MAINTENANCE DISCOVERED A CRACK AT THE AFT END OF FWD CARGO DOOR LOWER TEE CHORD BETWEEN 2 FASTENERS IN THE VERTICAL LEG BS 490.  MAINTENANCE CUT OUT DAMAGED AREA OF TEE CHORD AT BS 490, FABRICATED DOUBLER AND FILLER, INSTALLED REPAIR PARTS IAW EO 52-31-04.
